# SDR ABXA9700421

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 57511521
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D.88-10-07, FOUND LEFT INBOARD FLAP DRIVE LINK CRACKED AT POINT J.  REPLACED LEFT INBOARD FLAP DRIVE LINK IAW DC-8 M.M. 27-51-4.
